# SDR MWEA00409

- Difficulty date: May 5, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59113031
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ROUND HOLE ON SPAR AT STATION XRS 383 LEFT WING LOWER TANG.  FABRICATED AND INSTALLED REPAIR SPLICE, ANGLE, CUTOUT FILLERS, SHIMS, AND RADIUS FILLERS.
